A 45-year-old member asked:
Disclaimer

what can over dose of cephalexin in a baby cause?

1 doctor answer
Dr. Olga Nilova
Specializes in Pediatrics
Specifics needed: You have to be more specific. How much of an overdose it was? Was it a one time overdose or a repetitive one s over several days?
Answered on Mar 13, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 52-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Cephalexin O/D: An overdose occurs when an excessive / dangerous dose of a drug is used. "Overdose symptoms may include nausea, vomiting, stomach pain, diarrhea, and ... Read More
A 37-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
ER: Emergency room for any significant overdose. Can call 1-800-222-1222 24 hours per day, 7 days per week to reach any poison control center in the Uni ... Read More
A 38-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
NO: This medication DOES NOT CAUSE BODY PAIN ( unless you are allergic to this type of medication) i.e.- hives, facial or lip swelling, itching or rash.
1
1 thank
A 53-year-old female asked:
Dr. Robert Kwok
33 years experience Pediatrics
Cannot tell for sure: It is possible to be allergic to any medication. A medication has other ingredients, such as stabilizers, preservatives, pH buffers, etc..., and a per ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month